# SDR CALA2021031900333

- Difficulty date: March 17, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N38446
- Make and model: Boeing 737924ER
- Aircraft serial: 31661
- Aircraft time: 28,606 hours, 10,338 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Part number: 146A74106
- Condition: Missing
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1 CLEANING CREW REPORTED AFT LAV SERVICE DOOR MISSING AT ARRIVAL TIME AT B TERMINAL PART INFO AND PHOTOS PLACED ITEM ON CDL DOOR MISSING, FOUND NO OTHER DAMAGE AT THIS TIME, ALL ATTACHING HARDWARE MOST BE REPLACED.
